Alert archive / Nebraska / River Flood Warnings in 2020
River Flood Warning 2, NWS Goodland, KS
NWS Goodland, KS issued this river flood warning at Jul 24, 2020, 1:35 PM MDT for Dundy County, Hitchcock County, Nebraska. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2020, 1:35 PM MDT (19:35 UTC)
- Expired
- Jul 25, 2020, 12:44 AM MDT
- In force
- 11 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 64 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point S. Fork Republican River near Benkelman (BEKN1).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06827500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
233
WGUS43 KGLD 241935
FLWGLD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Goodland Ks
135 PM MDT Fri Jul 24 2020
...The National Weather Service in Goodland, KS has issued a flood
warning for the following rivers...
South Fork Republican River Near Benkelman 2ssw affecting Dundy and
Hitchcock Counties.
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers...
Republican River Near Benkelman 1sw affecting Dundy and Hitchcock
Counties.
. Flooding associated with runoff from heavy rain yesterday evening
and early this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas...as the
depth of water may be enough to float your vehicle.
&&
NEC057-087-250735-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-200727T0800Z/
/BENN1.2.ER.200724T1714Z.200725T0000Z.200726T0800Z.NO/
135 PM MDT Fri Jul 24 2020
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Republican River Near Benkelman 1sw.* At 12:30 PM Friday the stage was 8.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
&&
LAT...LON 4002 10162 4009 10162 4016 10133 4009 10133
4002 10147 4002 10162
$$
NEC057-087-250644-
/O.NEW.KGLD.FL.W.0002.200724T1935Z-200725T0644Z/
/BEKN1.1.ER.200724T1740Z.200724T1745Z.200724T1844Z.NO/
135 PM MDT Fri Jul 24 2020
The National Weather Service in Goodland, KS has issued a
* Flood Warning for
The South Fork Republican River Near Benkelman 2ssw.
* until late tonight..
* At 12:30 PM Friday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 9.0 feet...Water spreads into lowland areas at a very
shallow depth.
&&
LAT...LON 3992 10175 4002 10162 4002 10146 3984 10166 3992 10175
$$1 follow-up statement
418
WGUS83 KGLD 250257
FLSGLD
Flood Statement
National Weather Service Goodland Ks
857 PM MDT Fri Jul 24 2020
...The flood warning is cancelled for the following rivers...
South Fork Republican River Near Benkelman 2ssw affecting Dundy and
Hitchcock Counties.
...The flood warning continues for the following rivers...
Republican River Near Benkelman 1sw affecting Dundy and Hitchcock
Counties.
Republican River At Stratton affecting Hitchcock County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Stay tuned to developments by listening to noaa all
hazards radio...your local radio or tv station...or cable television.
&&
NEC057-087-251456-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-200727T0448Z/
/BENN1.2.ER.200724T1714Z.200724T2115Z.200726T0448Z.NO/
857 PM MDT Fri Jul 24 2020
The Flood Warning continues for
The Republican River Near Benkelman 1sw.
* until Sunday evening.
* At 8:30 PM Friday the stage was 8.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening.
* Impact...At 7.0 feet...Lowland areas from near the gage to the
confluence of the South Fork of the Republican River will become
flooded.
&&
LAT...LON 4002 10162 4009 10162 4016 10133 4009 10133
4002 10147 4002 10162
$$
NEC087-251456-
/O.EXT.KGLD.FL.W.0003.200725T0805Z-200726T1054Z/
/STTN1.3.ER.200725T0805Z.200725T1200Z.200725T2254Z.NR/
857 PM MDT Fri Jul 24 2020
The Flood Warning continues for
The Republican River At Stratton.
* from late tonight to late Saturday night.
* At 7:45 PM Friday the stage was 4.8 feet.
* Flood stage is 11.0 feet.
* Record flooding is forecast.
* Impact...At 11.0 feet...Lowland areas will become flooded.
&&
LAT...LON 4016 10132 4019 10116 4012 10115 4009 10132 4016 10132
$$
NEC057-087-250327-
/O.CAN.KGLD.FL.W.0002.000000T0000Z-200725T0644Z/
/BEKN1.1.ER.200724T1740Z.200724T1745Z.200724T1906Z.NO/
857 PM MDT Fri Jul 24 2020
The Flood Warning is cancelled for
The South Fork Republican River Near Benkelman 2ssw.
* At 8:30 PM Friday the stage was 6.8 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 13:06 PM Friday.
* Forecast...The river will continue to fall to 0.1 feet by Sunday
morning.
* Impact...At 9.0 feet...Water spreads into lowland areas at a very
shallow depth.
&&
LAT...LON 3992 10175 4002 10162 4002 10146 3984 10166 3992 10175
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this river flood warning went out at Jul 24, 4:20 AM MDT, 9 hours 15 minutes earlier.
Area forecast discussion, Jul 24, 4:20 AM MDT, 9 hours 15 minutes before
Area Forecast Discussion National Weather Service Goodland KS 420 AM MDT Fri Jul 24 2020 .SHORT TERM...(Today through Sunday night) Issued at 420 AM MDT Fri Jul 24 2020 Today-tonight...the forecast area is caught in between an upper level high pressure area over eastern Kansas and a trough of low pressure centered north of Washington state putting us in southwest flow aloft. A plume of monsoonal moisture in the 700-300mb layer is expected to reach the northwest 1/3 or so of the forecast area during the early to late afternoon hours, continuing through about midnight before retreating to the northwest afterward as the upper high center shifts slightly west. The combination of afternoon heating and some increase in upper jet support will generate scattered thunderstorms from around 2 PM MDT (3 PM CDT) through about midnight MDT (1 AM CDT). Precipitable water values in the areas expecting convection range from around 1.5 to almost 2 inches. 0-6km winds are expected to be around 25 to 30 mph from the southwest which should help keep any storms moving and lowering the flash flood threat. The exception will be across northeast and eastern Yuma county, much of central and southern Dundy county and northwest Cheyenne county KS where a nearly stationary MCS produced confirmed rainfall amounts of up to 7 inches with higher amounts very possible. If model trends suggest any appreciable rainfall in these areas later today and tonight a Flash Flood Watch may be needed. High temperatures are expected to reach the low to mid 90s, exception possibly being in the areas mentioned above where extensive rainfall fell, these areas could see highs several degrees lower. Low temperatures are expected to range from the low 60s to low 70s. Saturday-Saturday night...not much change in the upper level pattern with an upper high anchored along the Kansas/Missouri border. The next batch of monsoonal moisture arrives across the northwest 2/3 of the area during the mid afternoon through midnight hours with scattered thunderstorms expected. Precipitable water values around 1.4 inches during the afternoon increase toward 1.9 inches during the evening with 0-6km winds in the 20 to 25 mph range. Will need to continue monitoring the threat for flash flooding, especially for parts of Yuma, Dundy and Cheyenne (KS) counties. High temperatures are expected to reach the mid 90s to around 100 degrees. Heat index values are currently expected to be a few degrees either side of 105 east of a line from Trenton to Gove. A Heat Advisory may be needed. Low temperatures are expected to range from the low 60s to mid 70s. Sunday-Sunday night...a cold front moves south through the area during the day with high temperatures ranging from the mid to upper 80s across far eastern Colorado to the mid 90s around Hill City. Precipitation chances increase in the afternoon with thunderstorms and a threat for locally heavy rainfall as precipitable water values increase into the 1.5 to 2.0 range. For the overnight hours disagreement on the handling of the post frontal moisture arise with the models trending toward drier air at the mid levels and keeping the lower levels more saturated. Not too sure about the pretty high pops and qpf at this point but it continues the trend of the past several days so we'll take another look a few more times with each updated model run. Low temperatures are expected to fall into the upper 50s to mid 60s. .LONG TERM...(Monday through Friday) Issued at 241 AM MDT Fri Jul 24 2020 Relief from the heat is on the way for the Tri-State area in the extended forecast. Monday, an upper ridge will be situated over the Rockies and on north into the Big Horns. High pressure will be in place over the Desert Southwest, and an upper low will centered over Western Ontario. Through the day, the low will dive east-southeast toward the northern Great Lakes. An attendant cold front will extend southwest into Central Kansas. This is a little faster than previous model runs. Expected high temperatures will be notably cooler, ranging from the mid-70s to mid-80s. Monsoon moisture coming into the region and the placement of the front will aide in the continuation of showers and thunderstorms through the day. The upper ridge will shift east, over the Tri-State area on Tuesday. Temperatures will rebound into the 80s across the region. This will begin a gradual warming trend which will continue through the remainder of the week. Expected high temperatures by Friday will range from the mid-80s to low 90s. Daily chances for showers and thunderstorms are expected as a series of shortwaves move through the region. Currently have low confidence in the possibility of widespread rainfall across the region during this time. The one exception to this is Wednesday when a more pronounced shortwave trough moves across the Tri-State area. Mid-level moisture is expected to increase as the disturbance moves through the region. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 420 AM MDT Fri Jul 24 2020 For KGLD and KMCK, vfr conditions expected through the period. South winds increase shortly after sunrise with gusts over 30kts expected, mainly late this morning through the entire afternoon. For tonight breezy south winds expected through about midnight then south to southwest at speeds 11kts or less. We will monitor KGLD for a chance of afternoon and evening thunderstorms, at this time coverage and confidence too low to include in the forecast. && .HYDROLOGY... Issued at 420 AM MDT Fri Jul 24 2020 Our radar estimated up to 10 inches of rain fell across parts of eastern Yuma, western and southern Dundy and north central Cheyenne (KS) counties the past 18 hours or so. Additional rainfall is expected the next 3 days as monsoonal moisture remains in those areas. A Flash Flood Watch may be needed if confidence is high enough that any appreciable rainfall is expected in those areas. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...99 LONG TERM...AW AVIATION...99 HYDROLOGY...99
Hazardous weather outlook, Jul 24, 11:08 AM MDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1108 AM MDT Fri Jul 24 2020 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251715- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1108 AM MDT Fri Jul 24 2020 /1208 PM CDT Fri Jul 24 2020/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will develop in Northeast Colorado this afternoon, tracking northeastward into Southwest Nebraska late this afternoon and evening. Isolated severe storms are possible, mainly north and west of Goodland between 3-10 pm MDT. A Flash Flood Watch is in effect through Saturday morning for Yuma county Colorado, Dundy and Hitchcock counties in Nebraska, and Cheyenne and Rawlins counties in Kansas. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... A few severe thunderstorms are possible during the afternoon and evening hours on both Saturday and Sunday, mainly in Eastern Colorado and adjacent Kansas and Nebraska border counties. Locally heavy rainfall and isolated flash flooding cannot be ruled out. Heat index values are expected to be a few degrees either side of 105 east of a line from Trenton to Gove. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed during the afternoon and evening hours Today, Saturday, and Sunday. Vincent
In the hours before
Local storm report, Jul 24, 9:55 AM MDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
955 AM MDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD 7 N HAIGLER 40.12N 101.95W
07/23/2020 DUNDY NE PUBLIC
PICTURE AND VIDEO OF WATER FLOWING OVER
ROAD.
0902 PM FLASH FLOOD WRAY 40.08N 102.23W
07/23/2020 YUMA CO LAW ENFORCEMENT
REPORT OF STANDING WATER ON 385.
0949 PM HEAVY RAIN HAIGLER 40.01N 101.94W
07/23/2020 M3.80 INCH DUNDY NE MESONET
1039 PM HEAVY RAIN HAIGLER 40.01N 101.94W
07/23/2020 M6.78 INCH DUNDY NE MESONET
STILL RAINING HEAVILY.
1040 PM HEAVY RAIN WRAY 40.08N 102.23W
07/23/2020 M4.80 INCH YUMA CO MESONET
STILL RAINING HEAVILY.
1156 PM FLASH FLOOD 1 SW PARKS 40.03N 101.75W
07/23/2020 DUNDY NE LAW ENFORCEMENT
REPORT OF SECTION OF US 34 FROM 2 MILES WEST
OF BENKELMEN TO COLORADO STATE LINE CLOSED
DUE TO FLOODING.
0122 AM FLASH FLOOD 4 E HAIGLER 40.02N 101.87W
07/24/2020 DUNDY NE LAW ENFORCEMENT
REPORT OF WATER ON ROAD AT US HIGHWAY 34 AND
GREEN ROAD.
0148 AM FLASH FLOOD WRAY 40.08N 102.23W
07/24/2020 YUMA CO DEPT OF HIGHWAYS
US 34 CLOSED IN BOTH DIRECTIONS AT WRAY DUE
TO FLASH FLOODING AND HIGH WATER IN AREAS.
0315 AM FLASH FLOOD 12 NNE WHEELER 39.94N 101.66W
07/24/2020 CHEYENNE KS LAW ENFORCEMENT
REPORT OF THE SOUND OF TREES SNAPPING IN THE
RIVER AROUND THE ROAD 22 BRIDGE. HEIGHT OF
FLOODWATER WAS UNKNOWN AT THE TIME OF THE
REPORT.
0315 AM FLASH FLOOD 10 N WHEELER 39.91N 101.70W
07/24/2020 CHEYENNE KS LAW ENFORCEMENT
REPORT OF HACKBERRY CREEK FLOODING WHERE IT
MEETS WITH THE REPUBLICAN RIVER. FLOODING IS
COMING FROM THE WEST.
0315 AM FLASH FLOOD 8 N SAINT FRANCIS 39.89N 101.79W
07/24/2020 CHEYENNE KS LAW ENFORCEMENT
REPORT OF FLOODING AROUND ROAD W AND RS115.
0530 AM FLASH FLOOD 13 NNE WHEELER 39.95N 101.64W
07/24/2020 CHEYENNE KS EMERGENCY MNGR
EM REPORTS REPUBLICAN RIVER IS OUT OF ITS
BANKS AND BACKFILLING TO THE SOUTH AT ROAD
23 AND THE RIVER.
0530 AM FLASH FLOOD 10 N WHEELER 39.91N 101.71W
07/24/2020 CHEYENNE KS EMERGENCY MNGR
EM REPORTS HACKBERRY CREEK IS FLOODING.
0627 AM HEAVY RAIN HAIGLER 40.01N 101.94W
07/24/2020 M9.26 INCH DUNDY NE MESONET
STORM TOTAL RAINFALL THURSDAY NIGHT THROUGH
THIS MORNING.
0627 AM HEAVY RAIN 2 NNW BLAKEMAN 39.84N 101.13W
07/24/2020 M0.20 INCH RAWLINS KS TRAINED SPOTTER
SPOTTER REPORTED STORM TOTAL RAINFALL AND
THAT THE RAIN STARTED AROUND 2:12 A.M. CDT.
0630 AM FLASH FLOOD 5 WSW BENKELMAN 40.03N 101.63W
07/24/2020 DUNDY NE PUBLIC
FLOWING WATER OVER AVENUE 333 AT DOANE
BRIDGE APPROXIMATELY 4 FT IN DEPTH. ROAD IS
CURRENTLY CLOSED FROM HWY 34 TO RIVER ROAD.
REPORTED VIA SOCIAL MEDIA WITH PICTURES.
0630 AM HEAVY RAIN WRAY 40.08N 102.23W
07/24/2020 M5.14 INCH YUMA CO MESONET
STORM TOTAL RAINFALL THURSDAY NIGHT THROUGH
THIS MORNING.
0631 AM HEAVY RAIN 2 NNW WRAY 40.10N 102.24W
07/24/2020 M3.41 INCH YUMA CO AWOS
STORM TOTAL RAINFALL THURSDAY NIGHT THROUGH
THIS MORNING.
0729 AM FLASH FLOOD 5 WSW BENKELMAN 40.04N 101.63W
07/24/2020 DUNDY NE PUBLIC
RIVER ROAD CLOSED FROM DOANE (AVENUE 333
INTERSECTION) TO PARKS (AVENUE 328
INTERSECTION) DUE TO FLOODED ROADWAYS.
REPORTED VIA SOCIAL MEDIA.
0729 AM FLASH FLOOD 1 E PARKS 40.04N 101.72W
07/24/2020 DUNDY NE PUBLIC
AVENUE 328 CLOSED DUE TO WATER GREATER THAN
A 4 FT DEPTH FLOWING OVER THE ROAD. WATER IS
COVERING FENCE POSTS ON THE SIDE OF THE
ROAD.
0733 AM HEAVY RAIN BENKELMAN 40.05N 101.53W
07/24/2020 M1.80 INCH DUNDY NE PUBLIC
TOTAL RAINFALL MEASURED FROM STORM. REPORTED
VIA SOCIAL MEDIA.
0736 AM HEAVY RAIN 1 E SAINT FRANCIS 39.77N 101.78W
07/24/2020 M0.48 INCH CHEYENNE KS PUBLIC
24 HOUR RAIN TOTAL. REPORTED VIA SOCIAL
MEDIA.
0737 AM HEAVY RAIN 5 N PARKS 40.11N 101.73W
07/24/2020 M7.60 INCH DUNDY NE PUBLIC
MEASURED OVER LAST 24 HOURS. REPORTED VIA
SOCIAL MEDIA.
0737 AM FLASH FLOOD 5 W PARKS 40.03N 101.82W
07/24/2020 DUNDY NE PUBLIC
EASTBOUND AMTRAK TRAIN STRANDED BETWEEN
PARKS AND HAIGLER DUE TO WASHED OUT RAILROAD
TRACKS.
0745 AM HEAVY RAIN 2 WSW PARKS 40.03N 101.77W
07/24/2020 M9.50 INCH DUNDY NE TRAINED SPOTTER
HEAVY RAINFALL MEASURED OVER LAST 24 HOURS.
&&Local storm report, Jul 24, 10:34 AM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1034 AM MDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM HEAVY RAIN 5 SW WRAY 40.03N 102.29W
07/24/2020 M4.60 INCH YUMA CO PUBLIC
24 HOUR RAINFALL MEASUREMENT. REPORTED VIA
SOCIAL MEDIA.
&&
KMKLocal storm report, Jul 24, 11:07 AM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1107 AM MDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 1 WSW WRAY 40.08N 102.24W
07/24/2020 YUMA CO PUBLIC
ABOUT 3 INCHES OF WATER HAS SURPASSED THE
SAND BARRIERS PLACED IN RAINBOW PARK. WATER
APPEARS TO BE SIGNIFICANTLY DEEPER CLOSER TO
THE RIVER YOU GO. REPORTED VIA SOCIAL MEDIA
WITH PICTURES.
&&
KMKLocal storm report, Jul 24, 12:39 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1239 PM MDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN 13 N SAINT FRANCIS 39.96N 101.79W
07/24/2020 M6.65 INCH CHEYENNE KS PUBLIC
24 HOUR RAINFALL MEASUREMENT REPORTED VIA
SOCIAL MEDIA.
&&
MRCLocal storm report, Jul 24, 12:54 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1254 PM MDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM EXCESSIVE HEAT 5 NW TASCO 39.41N 100.36W
07/24/2020 M105 F SHERIDAN KS MESONET
MESONET STATION 3859D 5 NW TASCO.
&&
MRCLocal storm report, Jul 24, 1:33 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
133 PM MDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HEAVY RAIN 3 W WRAY 40.08N 102.28W
07/24/2020 M6.30 INCH YUMA CO PUBLIC
24 HOUR RAINFALL MEASUREMENT REPORTED VIA
SOCIAL MEDIA.
&&
MRCThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:35 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 40 min |
| Jul 23, 7:16 PM MDT | Special Weather Statement | GLD | Dundy | 59 min |
| Jul 23, 7:54 PM MDT | Flash Flood Warning | GLD | Dundy | 3 hr |
| Jul 23, 8:16 PM MDT | Special Weather Statement | GLD | Dundy | 44 min |
| Jul 23, 10:08 PM MDT | Special Weather Statement | GLD | Dundy | 37 min |
| Jul 23, 10:46 PM MDT | Flash Flood Warning | GLD | Dundy | 6 hr |
| Jul 24, 5:44 AM MDT | Areal Flood Warning | GLD | Dundy | 12 hr |
| Jul 24, 8:07 AM MDT | River Flood Warning | GLD | Dundy, Hitchcock | 48 hr |
| Jul 24, 10:41 AM MDT | Flash Flood Watch | GLD | Dundy, Hitchcock | 37 hr |
| Jul 24, 1:54 PM MDT | River Flood Warning | GLD | Hitchcock | 44 hr |
| Jul 24, 3:48 PM MDT | Areal Flood Warning | GLD | Dundy | 19 hr |
Nearby
River Flood Warnings in Nebraska, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.